Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chest pain post clavicle break, tremors on one side of body

I am a Moroccan youth.My sickness has something to do with my heart .I feel i am suffering from a heart difficiency due to romatism in the heart.i feel sometimes that the left size of my body is wheezing .I know it s romatism.I am fading day after day.I have not consulted a doctor yet.I have been feeling this for years.I must mention that i had my clavicle (a bone on top of the human shoulder ) broken and since then i have been feeling this romatism.I don t practise sports because i am alwayes afraid of that.I tried to do that but i get tired at every 15 mints of practice.Can anyone show some humanity?Can anyone help me?I am feeling romatism at this very moment i am writing to you.My soul is unwilling to leave this world, but i am afraid my heart won t listen.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Having pain in the joints is not always associated with rheumatism. You need a proper evaluation by your primary physician for your symptoms and further investigations are needed to establish a diagnosis. Please do not feel disheartened. You can have a better health with the help of your physician.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor